# SDR AWXA200700365

- Difficulty date: March 6, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 57,506 hours, 25,735 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311209220539
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION ON MAIN CABIN  SEAT TRACK, FR 21 + 12"  AND  FR 20 + 1", -Y765 .  REPLACED MAIN CABIN SEAT TRACK, FR 20 - FR 24, -Y765 IAW A320 SRM 51-72-11.
